# SDR CA991103079

- Difficulty date: October 12, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 5,364 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 92CV
- Condition: Malfunctioned
- Location: Slat Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CONTROLS SLATS LOCKED IN FLIGHT WITH WING TIP BRAKE MESSAGE ON ECAM.REPLACED RELAYS 92CV AND 96CV.
